MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TRIGEN LOW PROFILE SCREW 5.0MM X 30MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SMITH & NEPHEW, INC. TRIGEN LOW PROFILE SCREW 5.0MM X 30MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 71645030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a female patient 87 years old underwent a fracture around the distal screw after an intertan implant procedure.The dr.Thinks the diameter of the part under the screw head is wide, and the diameter of the drill is not fit for it.Xray and ct images are available.It is not known how long after implantation the fracture occurred.

Brand Name
TRIGEN LOW PROFILE SCREW 5.0MM X 30MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9932885
Report Number1020279-2020-01203
Device Sequence Number11494130
Product Code HSB
UDI-Device Identifier00885556215593
UDI-Public00885556215593
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71645030
Device Catalogue Number71645030
Device Lot Number18EM22924
Initial Date Received by Manufacturer 03/13/2020
Supplement Date Received by Manufacturer12/04/2020
Initial Report FDA Received Date04/07/2020
Supplement Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1